Saidi, Subian and Herawati, Netti and Nisa, Khoirin (2021) Modeling with generalized linear model on covid-19: Cases in Indonesia. International Journal of Electronics and Communications System, 1 (1). pp. 25-33. ISSN ISSN: 2798-2610

[img] Text
Modeling with generalized linear model on covid-19 Cases in Indonesia-PB.pdf - Published Version

Download (381kB)
Official URL: http://ejournal.radenintan.ac.id/index.php/IJECS/i...

Abstract

The ongoing Covid-19 outbreak has made scientists continue to research this Covid-19 case. Most of the research carried out is on the prediction and modeling of Covid-19 data. This study will also discuss Covid-19 data modeling. The model that is widely used is the linear model. However, if the classical assumption of normality is not met, a special method is needed. The method that can overcome this is the generalized linear model (GLM), with the assumption that the data is distributed in an exponential family. The distribution used in this study is the Gaussian, Poisson, and Gamma distribution. Where the three distributions will be compared to get the best model. The variables used in this study were the number of confirmed Covid-19 cases per day and the number of deaths due to Covid-19 per day. This study also aims to see how much influence the confirmation of Covid-19 has on the number of deaths due to Covid-19 per day. By using 3 types of exponential family distribution, the best result is the Gaussian distribution GLM. Selection of the best model using Akaike Information Criterion(AIC).

Item Type: Article
Subjects: Q Science > Q Science (General)
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: SUBIAN SAIDI
Date Deposited: 07 Oct 2021 10:02
Last Modified: 07 Oct 2021 10:02
URI: http://repository.lppm.unila.ac.id/id/eprint/34009

Actions (login required)

View Item View Item